MathSciNet Relay Station
MathSciNet bibliographic data
MR714961 60B11 (60B12)
Mitoma, Itaru Tightness of probabilities on $C([0,1];{\cal S}\sp{\prime} )$ and $D([0,1];{\cal S}\sp{\prime} )$. Ann. Probab. 11 (1983), no. 4, 989–999.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement